Diagnostic Dilemma in a Child with Tuberculous Meningitis on Haloperidol Therapy

Authors

  • Department of Pediatrics, Lokmanya Tilak Municipal General Hospital and Medical College, Sion, Mumbai
  • Department of Pediatrics, Lokmanya Tilak Municipal General Hospital and Medical College, Sion, Mumbai
  • Department of Pediatrics, Lokmanya Tilak Municipal General Hospital and Medical College, Sion, Mumbai

Keywords:

No keywords

Abstract

No Abstract.

Downloads

Download data is not yet available.

References

Alvarez GF, Skowronski GA. Remember the side effects of haloperidol: a case report. Crit Care Resusc 2003;5:266-9.

Johnston MV. Movement disorders. In: Behrman RE, Kliegman RM, Jenson HB, Stanton FB, editors. Nelson Textbook of Pediatrics. 18th ed. Philadelphia: WB Saunders; 2008. p. 2488-93.

Edwards IR, Aronson JK. Adverse drug reactions: Definitions, diagnosis and management. Lancet 2000;356:1255-9.

Bass RA, Vargas J. The antipsychotic drugs. In: Haddad LM, Winchester JF, editors. Clinical management of poisoning and overdose. 2nd ed. Philadelphia: WB Saunders; 1983. p. 780-99.

Peek DF. A patient with haloperidol induced laryngeal dystonia. Acta Anaesthesiol Belg 2008;59:103-5.

Published

2018-05-18

How to Cite

Zaki, S. A., Lad, V., & Shanbag, P. (2018). Diagnostic Dilemma in a Child with Tuberculous Meningitis on Haloperidol Therapy. Toxicology International, 18(2), 173–174. Retrieved from https://www.informaticsjournals.com/index.php/toxi/article/view/21246

Issue

Section

Letter to Editor